# SDR DXTA2022052362440

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,720 hours, 3,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: NOTICED THAT WHEN OPENING THE MAIN CABIN DOOR, THE DOOR DOES NOT FREE-FALL OPEN REGULARLY ESPECIALLY FROM THE OUTSIDE. IT WILL POP THE SEAL BUT STAY IN THE SLIGHTLY AJAR POSITION. FOUND DOOR SUPPORT STRUT TO HAVE A STICKY SUBSTANCE ON IT. CLEANED SUPPORT STRUT OPS CHECKS OF THE DOOR IS GOOD AT THIS TIME ALL WORK DONE IAW CESSNA 680A AMM CHAPTER S2-10-40
